# SDR CA960826032

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Curtis C46DAIRLIFT
- Engine: Pwa R280075M1
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: #2 Position
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE AIRCRAFT WAS CLIMBING THROUGH 1900 FEET WHEN THE #2 ENGINE OIL PRESSURE BEGAN A RAPID DECREASE, ACCOMPANIED BY AN EQUALLY RAPID INCREASE IN OIL TEMPERATURE. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE. THE #2 ENGINE WAS REPLACED AND IS BEING PREPARED FOR RETURN FOR OVERHAUL.
